# SDR AC2A082964

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N53702
- Make and model: Bell 206L-3
- Aircraft serial: 51249
- Aircraft time: 13,706 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: CBC449364
- Condition: Weak
- Location: Main
- Part time: 498 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY IS WEAK. "BATTERY HAS LOW VOLTAGE DURING START" REPLACED BATTERY. BATTERY WAS RECHARGED, A CAPACITY CHECK WAS PERFORMED AND BATTERY FAILED. BATTERY WAS RECHARGED WITH A CONDITIONING CHARGE AND A CAPACITY CHECK WAS PERFORMED AGAIN. BATTERY FAILED A SECOND CHECK. RECHARGED BATTERY. ALL WORK DONE IAW INSTRUCTIONS FOR CONTINUED AIRWORTHINESS MAINTENANCE MANUAL SUPPLEMENT FOR VALVE REGULATED LEAD-ACID MAIN BATTERY. MANUAL: M1 REVISION: F JUNE 20, 2002
